Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

31suddenacne

Member
  • Posts

    13
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hi there! So I never really kept a log, just wanted to let anyone who is interested know my journey....So I started on 40mg of amnesteem on Oct. 17 for SUDDEN onset of horrible acne...I am a 31y female, I have always had acne has a teenager and had it sort of under control has an adult with clearasil. But then suddenly had a horrible break out! Anyway I took amnesteen and antibiotics (by the way have NEVER been to a derm until Oct, and when I walked in, she put me on amnesteem right away!) Rig
  2. I am just here to vent, I have been taking Amnesteem, and Erythro for almost 11 weeks now...and I still look like shit.....I had a horrible IB, I mean horrible...and even since, it has gotten a little better, but I don't know what is going on. I went from Clear skin in July to the WORST breakouts in September...for no reason?????? 30yr female....WTF...I hate this........
  3. Just a question....I am 2 1/2 months into my Amnesteem treatment....the first 2 months were HORRIBLE, I have had the worst breakout EVER! Even now, not too good...but better, I am on a 3 week treatment of Prenisone, which helped a lot...BUT the red marks are HORRIBLE now....do they go away???!!! HOW???!! Any tips would be GREAT!!!!!! Thanks so much!
  4. Hey everyone...I don't know how to do a "log", so I will just leave messages.....I am 31 sudden acne, have never taken any meds for acne...went to the Derm and she put me on amnesteem and Antibiotics (erthro). I have been on for 2 months. At my 2nd month visit she put me on Prednisone because I have had a horrible IB!!!! ( I mean horrible!!!!) She said I was really red and inflammed...she said if this month didn't look better she would have to maybe switch me to Accutane, not generic....anyway
  5. OMG, I completely know how you are feeling!!! I am a 31 year old female, I was basiclly clear until July 06 from just using clearasil...not much to worry about, then all of a sudden in August, my face broke out SO bad!!! Then used lots of different products, makeup, got worse..so then started Accutane (amnesteen 60mg month 1, 80mg the rest) on Octobert 17! Today is the first day of my 3rd month, the last 2 months have been the worst time ever!!!!!! I broke out even more, I can't believe how
  6. well so far its been 58 days on amnesteen and I am a little bit better, but had the WORST breakout ever before I started and during my first 50ish days on this stuff. Its been horrible, but maybe its starting to work a little. I broke out REALLY REALLY bad on my lower cheeks and chin...and now it seems like its going up to my forehead???? (is that normal?) Also has anyone noticed that their skin looks worse at night than it does during the day? PLEASE tell me this stuff will work soon!!!!!!!
  7. OMG, I know what you mean about not having too bad of skin...and then all of a sudden your face exploding with acne and people close to you wondering what happened all of a sudden!!! That is what happened to me! If your friend doesn't support you, then she honestly doesn't sound like a very good friend. I have been on amnesteen (generic accutane) since Oct 17 and have not had too many (just mild) side effects....except for BREAKING OUT WORSE THAN EVER...but I am trying to be hopeful that it w
  8. ok, so today is like day...45??!! and still NOTHING much happening, except still have cyst all over my lower cheeks..are they ever going to go away? I still look awful, sometimes it seems like they are going to go away, but they just have been hanging out. My doc said if nothing changes, she may put me on steroids for a couple of weeks..what does that do???? Why doesn't she just put me on them now? I am SO sick of living my life like this!!!! I can't believe they are not going away yet!!!
  9. Thanks N, I wonder if we started at the same time....Oct. 17 at 60 mg and Nov. 15 at 80 mg! Your so lucky you have not gotten the IB...its horrible. I am starting to wonder if this medicine is even working?...I was totally acne free until July of this year and then suddenly BAM, look like crap. I hate it!!!!! Thanks for your support!!!!
  10. Hey there! I started Amnesteem 42 days ago! My story is kind of like your, had mild breakouts, then all of a sudden my face exploded..for no reason!!! ( I am not on bc pills)....its kinds of strange too, my right side is sooooo much worse than my left cheek???!! Good luck, honestly so far I have had no luck, nothing has changed, my face still looks the same, maybe even worse than when I started...sorry, just being honest. I hope this stuff works! :pray:
  11. Thanks for the reply! I don't know if its the initial break-out, this started from day one (well I was already really broken out when I started amnesteem) and has not stopped!!!! I never imagined it could be this bad. I have a call into my Derm..of course she is off today, I will see what she suggests tomorrow. I hope it gets better!!! Thanks!
  12. I don't know if I am doing this right......I am a 31 year old female, had acne as a teenager, with very mild breakouts as an adult....some scarring. All of a sudden 1 month after my 31 birthday I broke out like I have never broke out before!!!!!! HORRIBLE!!!! Went to the Derm who put me on Amnesteem and Erythro. (antibiotic). I am on day 42 and NOTHING happening except horrible breakouts!!!! I hate leaving the house!!! I have slighty dry lips and rashes on my hands, oh ya and a little itchy
×